# SDR HNAA2021110900530

- Difficulty date: October 14, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,146 hours, 45,367 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E885214 - RH CARGO OUTBD FLOOR SILL BTW FR 71-73 IS CORRODED AROUND 3 SCREW HOLES ...REMOVED AND REPLACED RH OUTBD CARGO FLOOR SILL BETWEEN FR 71-73 IAW EMB-145 SRM 51-40-02
